×

Found 211 Documents (Results 1–100)

100
MathJax

Comparison theorems in Riemannian geometry with applications. (English) Zbl 1367.53037

Suceavă, Bogdan D. (ed.) et al., Recent advances in the geometry of submanifolds: dedicated to the memory of Franki Dillen (1963–2013). AMS special session on geometry of submanifolds, San Francisco State University, San Francisco, CA, USA, October 25–26, 2014, and the AMS special session on recent advances in the geometry of submanifolds: dedicated to the memory of Franki Dillen (1963–2013), Michigan State University, East Lansing, Ml, USA, March 14–15, 2015. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2298-1/pbk; 978-1-4704-3532-5/ebook). Contemporary Mathematics 674, 185-209 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Dirichlet problems with mean curvature operator in Minkowski space. (English) Zbl 1355.35084

Barbu, Viorel (ed.) et al., New trends in differential equations, control theory and optimization. Proceedings of the 8th congress of Romanian Mathematicians, Iaşi, Romania, June 26 – July 5, 2015. Hackensack, NJ: World Scientific (ISBN 978-981-3142-85-5/hbk; 978-981-3142-87-9/ebook). 1-20 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Some geometric inequalities on manifolds with a pole. (English) Zbl 1329.53054

Mihai, Adela (ed.) et al., Riemannian geometry and applications. Proceedings of the international conference – RIGA, Bucharest, Romania, May 19–21, 2014. Bucureşti: Editura Universităţii din Bucureşti (ISBN 978-606-16-0553-8). 46-54 (2014).
MSC:  53C21 26D15 53C20
PDF BibTeX XML Cite

Multiple radial solutions at resonance for Neumann problems involving the mean extrinsic curvature operator. (English) Zbl 1321.35071

de Figueiredo, Djairo G. (ed.) et al., Analysis and topology in nonlinear differential equations. A tribute to Bernhard Ruf on the occasion of his 60th birthday. Selected papers based on the presentations at the IX workshop on nonlinear differential equations, João Pessoa, Brazil, September 2012. Cham: Birkhäuser/Springer (ISBN 978-3-319-04213-8/hbk; 978-3-319-04214-5/ebook). Progress in Nonlinear Differential Equations and Their Applications 85, 87-101 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Generalized Hardy type inequalities, Liouville theorems and Picard theorems in \(p\)-harmonic geometry. (English) Zbl 1261.53035

Mihai, Adela (ed.) et al., Riemannian geometry and applications. Proceedings of the international conference – RIGA, Bucharest, Romania, May 10–14, 2011. Bucureşti: Editura Universităţii din Bucureşti (ISBN 978-606-16-0053-3/pbk). 95-108 (2011).
MSC:  53C21 53C43 58J60
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification